# SDR HALA2014032200038

- Difficulty date: March 22, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 44,648 hours, 8,001 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Step
- Part number: 145T60821
- Condition: Missing
- Location: Emergency Exit
- Part time: 44,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC,  FOUND RT EMERGENCY DOOR STEP MISSING.  ACCOMP OVERWING SYS ARM/DISARM IAW 767-3-HAL005 TO FACILITATE REPLACEMENT OF STEP ASSY IAW AMM52-21-01, SYSTEM CHKS OK IAW AMM 25-65-01.
